| Model Number |
324.067 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, the countertorque wrenches for cervical spine locking plate (cslp) were damaged during the removal surgery.Prongs were broken off and bent during case.Fragments were generated but they were removed easily without additional intervention.It was unknown if there was a surgical delay.The procedure was successfully completed.There was no patient consequence reported.This report is for (1) countertorque wrench for cslp.This is report 1 of 2 for complaint (b)(4).
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.